Translator Disclaimer
2018 Equivariant cohomology Chern numbers determine equivariant unitary bordism for torus groups
Zhi Lü, Wei Wang
Algebr. Geom. Topol. 18(7): 4143-4160 (2018). DOI: 10.2140/agt.2018.18.4143

Abstract

We show that the integral equivariant cohomology Chern numbers completely determine the equivariant geometric unitary bordism classes of closed unitary G –manifolds, which gives an affirmative answer to a conjecture posed by Guillemin, Ginzburg and Karshon (Moment maps, cobordisms, and Hamiltonian group actions, Remark H.5 in Appendix H.3), where G is a torus. As a further application, we also obtain a satisfactory solution of their Question (A) (Appendix H.1.1) on unitary Hamiltonian G –manifolds. Our key ingredients in the proof are the universal toric genus defined by Buchstaber, Panov and Ray and the Kronecker pairing of bordism and cobordism. Our approach heavily exploits Quillen’s geometric interpretation of homotopic unitary cobordism theory. Moreover, this method can also be applied to the study of ( 2 ) k –equivariant unoriented bordism and can still derive the classical result of tom Dieck.

Citation

Download Citation

Zhi Lü. Wei Wang. "Equivariant cohomology Chern numbers determine equivariant unitary bordism for torus groups." Algebr. Geom. Topol. 18 (7) 4143 - 4160, 2018. https://doi.org/10.2140/agt.2018.18.4143

Information

Received: 10 December 2017; Revised: 23 April 2018; Accepted: 10 June 2018; Published: 2018
First available in Project Euclid: 18 December 2018

zbMATH: 07006388
MathSciNet: MR3892242
Digital Object Identifier: 10.2140/agt.2018.18.4143

Subjects:
Primary: 55N22, 57R20, 57R85, 57R91

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 7 • 2018
MSP
Back to Top